# SDR 2005F00028

- Difficulty date: January 10, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 23L AT STA 950 BL 10L HAS IG CORROSION(LEV. 2)
